RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2009, Volume 2, Issue 4, Pages 449–455 (Mi jsfu92)  

This article is cited in 7 scientific papers (total in 7 papers)

On the Rationality of Multidimentional Recusive Series

Evgeny K. Leinartasa, Alexander P. Lyapinb

a Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Education, Psychology and Sociology, Siberian Federal University, Krasnoyarsk, Russia

Abstract: In this paper we identify a class of solutions to multidimentional difference equation with rational generating function.

Keywords: difference equation, generating function.

Full text: PDF file (162 kB)
References: PDF file   HTML file
Received: 28.09.2009
Received in revised form: 27.10.2009
Accepted: 10.11.2009

Citation: Evgeny K. Leinartas, Alexander P. Lyapin, “On the Rationality of Multidimentional Recusive Series”, J. Sib. Fed. Univ. Math. Phys., 2:4 (2009), 449–455

Citation in format AMSBIB
\Bibitem{LeiLya09}
\by Evgeny~K.~Leinartas, Alexander~P.~Lyapin
\paper On the Rationality of Multidimentional Recusive Series
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2009
\vol 2
\issue 4
\pages 449--455
\mathnet{http://mi.mathnet.ru/jsfu92}
\elib{http://elibrary.ru/item.asp?id=12956408}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu92
  • http://mi.mathnet.ru/eng/jsfu/v2/i4/p449

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. I. Nekrasova, “Dostatochnye usloviya algebraichnosti proizvodyaschikh funktsii reshenii mnogomernykh raznostnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 6:3 (2013), 88–96  mathnet
    2. T. I. Nekrasova, “Ob ierarkhii proizvodyaschikh funktsii reshenii mnogomernykh raznostnykh uravnenii”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 9 (2014), 91–102  mathnet
    3. Kytmanov A.A., Lyapin A.P., Sadykov T.M., “Evaluating the Rational Generating Function For the Solution of the Cauchy Problem For a Two-Dimensional Difference Equation With Constant Coefficients”, Program. Comput. Softw., 43:2 (2017), 105–111  crossref  isi  scopus
    4. M. S. Apanovich, E. K. Leinartas, “On correctness of Cauchy problem for a polynomial difference operator with constant coefficients”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 26 (2018), 3–15  mathnet  crossref
    5. Lyapin A.P., Chandragiri S., “Generating Functions For Vector Partition Functions and a Basic Recurrence Relation”, J. Differ. Equ. Appl., 25:7 (2019), 1052–1061  crossref  mathscinet  zmath  isi  scopus
    6. Chandragiri S., “Difference Equations and Generating Functions For Some Lattice Path Problems”, J. Sib. Fed. Univ.-Math. Phys., 12:5 (2019), 551–559  mathnet  crossref  mathscinet  isi  scopus
    7. Alexander P. Lyapin, Sreelatha Chandragiri, “The Cauchy problem for multidimensional difference equations in lattice cones”, Zhurn. SFU. Ser. Matem. i fiz., 13:2 (2020), 187–196  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:318
    Full text:91
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020